Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77907
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed Itô differential equations
Other Titles: The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed Ito differential equations
Author: Dragan, V.
Mukaidani, H.
Shi, P.
Citation: Siam Journal on Control and Optimization, 2012; 50(1):448-470
Publisher: Siam Publications
Issue Date: 2012
ISSN: 0363-0129
1095-7138
Statement of
Responsibility: 
Vasile Dragan, Hiroaki Mukaidani and Peng Shi
Keywords: singularly perturbed control systems; asymptotic behavior; stabilizing solution
Rights: Copyright © 2012 Society for Industrial and Applied Mathematics
RMID: 0020127400
DOI: 10.1137/100798661
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_77907.pdfPublished version329.19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.